The Goldbach problem. II (Continuation)

Aldo Peretti
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 2, 1996, Number 2, Pages 1—26
Download full paper: PDF, 628 Kb

Details

Authors and affiliations

Aldo Peretti
Facultad de Ciencia y Tecnologia – Universidad del Salvador
Rodriguez Pena 640, (1020) Buenos Aires, Argentina

References

  1. E. Landau – Vorlesungen Uber Zaklentheorie – Chelsea Publishing Co. Theorem 452 – VII part, Chap. 10 § 2, p. 116.
  2. D. Wolke. On the explicit formula of Riemann-von Mangoldt II – J. London Math. Soc. (2) 28 (1983) N° 3 p. 406-416
  3. G. Hardy and J. Littlewood: Some problems in “Partitio Numerorum” III – On the expression of a number as a sum of primes. Acta Math. (1922) p. 1-70
  4. Gradshteyn and Ryzhyk – Table of integrals, series and products – Academic Press (1965) p. 66 formula 2.153.
  5. Idem (1), part V, Chap. 6, p. 218.
  6. G. Carr. Formulas and theorems in pure Mathematics, p. 551. Chelsea edition, 1970
  7. N. Nielsen – Handbuch der Gamma Funktion, p.71.
  8. A. Peretti: The method of the Laplace transform compared with the circle method. Bull. Numb. Theory, Vol. X, Dec. 1986, N° 3 p.2-61.

Related papers

Cite this paper

Peretti, A. (1996). The Goldbach problem. II (Continuation). Notes on Number Theory and Discrete Mathematics, 2(2), 1-26.

Comments are closed.